| Model Number |
ETBF2516C166E |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
Injury (2348)
| Date of Event |
07/11/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
An endurant ii stent graft system was implanted in a patient for the endovascular treatment of an abdominal aortic aneurysm.It was reported that the patient returned for follow up.On an unknown date the ct revealed a proximal type i endoleak.The physician elected to implant heli-fx aptus endoanchors and the proximal type i endoleak was resolved.Per the physician, the cause of the proximal type i endoleak was related to the patient¿s anatomy of disease progression and aortic neck angulation.No additional clinical sequelae were reported and the patient is fine.